# SDR AALA202110016477

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737*
- Aircraft serial: 29562
- Aircraft time: 36,531 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=23.00 IN, W=1.10 IN, D=0.014 IN, ON FORWARD GALLEY DOOR CUTOUT THRESHOLD PLATE LOCATED AT STA 328 AND RBL 58. REPAIRED PER SRM SRM 51-40-02.
